# SDR 970326

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Air Seal
- Part number: 384347
- Condition: Cracked
- Location: 7th Stage Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MARCH 13, 1997, COMPRESSOR ASSY S/N 677775 WAS SCHEDULED FOR AN OVERHAUL, W.O. NR 25419.  TEAR DOWN WAS COMPLETED ON MARCH 14, 1997, WITH NO PROBLEMS.  THE AIR SEAL ON THE REAR OF THE 7TH STAGE DISK WAS NOTED TO  HAVE A CRACK COMPLETELY THROUGH IT AND ANOTHER CRACK HALF-WAY THROUGH APPROXIMATELY 130 DEGREES FROM THE FIRST CRACK.  SIGNS OF AIR SEAL RUBBING WERE NOTED OVER A 2 INCH LONG AREA ON THE ADJACENT PART.  THE AIR SEAL EXHIBITED OVERHEAT DAMAGE FROM RUBBING 360 DEGREES AROUND ITS EDGE.  (X)
